| Model Number |
795234 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their c10-3v transducer¿s lens was damaged, resulting in exposed metal.The transducer was associated with the epiq elite ultrasound system at the customer's site.The issue occurred outside of clinical use and there was no patient or user harm associated with this event.A philips remote service engineer initiated the replacement process to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
An investigation was performed which determined damage to the transducer lens was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The customer declined to replace the transducer; therefore, no further failure analysis could be performed.